The web of Periodic Orbits at L4

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)291-302
Number of pages12
JournalCelestial Mechanics and Dynamical Astronomy
Volume83
Publication statusPublished - 2002

Cite this

@article{d944c7f1cf9d4725b51744d1f9adfc75,
title = "The web of Periodic Orbits at L4",
author = "Jacques Henrard",
year = "2002",
language = "English",
volume = "83",
pages = "291--302",
journal = "Celest. Mech & Dyn. Astron.",
issn = "0923-2958",
publisher = "Springer Netherlands",

}

The web of Periodic Orbits at L4. / Henrard, Jacques.

In: Celestial Mechanics and Dynamical Astronomy, Vol. 83, 2002, p. 291-302.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The web of Periodic Orbits at L4

AU - Henrard, Jacques

PY - 2002

Y1 - 2002

M3 - Article

VL - 83

SP - 291

EP - 302

JO - Celest. Mech & Dyn. Astron.

JF - Celest. Mech & Dyn. Astron.

SN - 0923-2958

ER -